Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Novantrone, then Tysabri?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Novantrone, then Tysabri?

    About 10+ years ago I took Novantrone infusions every three months, for 2 years. My question is: Would it be ok to consider Tysabri as another therapy? Currently taking Aubagio. I have been on all of the ABC's at one time or another. My walking has been going downhill for the last two years. Any advice would be appreciated.

    #2
    Ask your neuro about it.

    I am JCV- and currently on Tysabri, even though I was on Cytoxan a few years ago. My MS Specialist was more concerned whether or not I was JCV- or +. I know he'll become more concerned the longer I'm on it.

    Best wishes,
    Kimba

    “When you change the way you look at things, the things you look at change.” ― Max Planck

    Comment

    Working...
    X